# SDR SWAA2019021529622

- Difficulty date: February 7, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 27,373 hours, 16,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A3300
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR WEB RBL 25, 2" FORWARD OF PRESSURE DOME WEB SKIN DAMAGED AT FASTENER.  REPAIRED SKIN PER SRM AND EA.
